# SDR ASAA2019051529360

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 20,271 hours, 6,541 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFO ONLY "SAT" OPTION NOT DISPLAYED ON CAPT'S MCDU, IS DISPLAYED ON F/O MCDO. GROUNDED - YES. COMPLETED SAT LOCK-UP B737 QRH WITH NO RESULT TESTED SATCOM USING F/O MCDO AND FUNCTIONED PROPERLY BUT STILL NO "SAT" ON CAPT'S MENU UNTIL APPROX 1.5 HRS THEN "SAT" AVAILABLE ON BOTH CDU'S.
